# SDR UPS203792

- Difficulty date: July 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19008
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Foreflap
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR SI CHECK, MAINTENANCE FOUND DELAMINATION OF LT I/B FOREFLAP UNDER RUB STRIP ON I/B END.  REPAIRED IAW M/M 51-51-11.
